Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ m$-accretive operators with $ m$-dispersive resolvents


Author: Ralph deLaubenfels
Journal: Proc. Amer. Math. Soc. 92 (1984), 273-276
MSC: Primary 47B44; Secondary 44A60
MathSciNet review: 754719
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize linear $ m$-accretive operators with $ m$-dispersive resolvents. $ T$ is linear and $ m$-accretive, with $ {(\lambda + T)^{ - 1}}$ $ m$-dispersive, if and only if the sequence $ \left\langle {n!\phi {{(\lambda + T)}^{n + 1}}x} \right\rangle _{n = 0}^\infty $ equals the moments of a positive measure on the positive real line, for sufficiently many $ \phi $ in $ {X^*}$, $ x$ in $ X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B44, 44A60

Retrieve articles in all journals with MSC: 47B44, 44A60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0754719-4
PII: S 0002-9939(1984)0754719-4
Article copyright: © Copyright 1984 American Mathematical Society